Alert archive / California / Gale Warnings in 2009
Gale Warning 2, NWS Los Angeles, CA
NWS Los Angeles, CA issued this gale warning at Feb 8, 2009, 2:45 PM PST. It took effect at Feb 9, 2009, 3:21 AM PST. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Feb 8, 2009, 2:45 PM PST (22:45 UTC)
- In effect from
- Feb 9, 2009, 3:21 AM PST
- Expired
- Feb 10, 2009, 2:53 AM PST
- In force
- 24 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
363 WHUS76 KLOX 082245 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 245 PM PST SUN FEB 8 2009 PZZ673-090515- /O.CON.KLOX.SW.Y.0002.000000T0000Z-090209T1700Z/ /O.UPG.KLOX.GL.A.0002.090209T1700Z-090210T1100Z/ /O.NEW.KLOX.GL.W.0002.090209T1700Z-090210T1100Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 245 PM PST SUN FEB 8 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 9 AM PST MONDAY... ...GALE WARNING IN EFFECT FROM 9 AM MONDAY TO 3 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM MONDAY TO 3 AM PST TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 9 AM PST MONDAY. A LARGE NORTHWESTERLY SWELL OF 11 TO 13 FEET WILL AFFECT THE OUTER WATERS WEST AND NORTH OF THE CHANNEL ISLANDS THIS AFTERNOON...THEN DIMINISH TO BELOW ADVISORY CRITERIA ON MONDAY. NORTHWEST WINDS ASSOCIATED WITH A FRONTAL PASSAGE ARE EXPECTED TO INCREASE TO 20 TO 30 KNOTS ON MONDAY MORNING. FREQUENT GUSTS TO 35 KNOTS ARE EXPECTED FOR MUCH OF THE DAY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ676-090515- /O.CON.KLOX.SW.Y.0002.000000T0000Z-090209T1100Z/ /O.UPG.KLOX.GL.A.0002.090209T1700Z-090210T1100Z/ /O.NEW.KLOX.GL.W.0002.090209T1700Z-090210T1100Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 245 PM PST SUN FEB 8 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 AM PST MONDAY... ...GALE WARNING IN EFFECT FROM 9 AM MONDAY TO 3 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM MONDAY TO 3 AM PST TUESDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 AM PST MONDAY. A LARGE NORTHWESTERLY SWELL OF 10 TO 12 FEET WILL AFFECT THE OUTER WATERS SOUTH OF THE CHANNEL ISLANDS TODAY...THEN DIMINISH TO BELOW ADVISORY CRITERIA ON MONDAY. NORTHWEST WINDS ASSOCIATED WITH A FRONTAL PASSAGE ARE EXPECTED TO INCREASE TO 20 TO 30 KNOTS ON MONDAY MORNING. FREQUENT GUSTS TO 35 KNOTS ARE EXPECTED FOR MUCH OF THE DAY MONDAY...STRONGEST NORTHWEST OF SAN NICOLAS ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ670-090515- /O.CON.KLOX.SW.Y.0002.000000T0000Z-090209T1700Z/ /O.NEW.KLOX.GL.W.0002.090209T1700Z-090210T1100Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 245 PM PST SUN FEB 8 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 9 AM PST MONDAY... ...GALE WARNING IN EFFECT FROM 9 AM MONDAY TO 3 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 AM MONDAY TO 3 AM PST TUESDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 9 AM PST MONDAY. A LARGE NORTHWESTERLY SWELL OF 11 TO 13 FEET WILL AFFECT THE OUTER WATERS THIS AFTERNOON...THEN DIMINISH TO BELOW ADVISORY CRITERIA ON MONDAY. NORTHWEST WINDS ASSOCIATED WITH A FRONTAL PASSAGE ARE EXPECTED TO INCREASE TO 20 TO 30 KNOTS ON MONDAY MORNING. FREQUENT GUSTS TO 35 KNOTS ARE EXPECTED FOR MUCH OF THE DAY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ MEIER
6 follow-up statements
916 WHUS76 KLOX 090504 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 904 PM PST SUN FEB 8 2009 PZZ670-673-091300- /O.CON.KLOX.SW.Y.0002.000000T0000Z-090209T1700Z/ /O.CON.KLOX.GL.W.0002.090209T1700Z-090210T1100Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 904 PM PST SUN FEB 8 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 9 AM PST MONDAY... ...GALE WARNING REMAINS IN EFFECT FROM 9 AM MONDAY TO 3 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED A GALE WARNING. THIS WARNING REMAINS IN EFFECT FROM 9 AM MONDAY TO 3 AM PST TUESDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 9 AM PST MONDAY. A LARGE NORTHWESTERLY SWELL OF 11 TO 13 FEET WILL AFFECT THE OUTER WATERS THROUGH MONDAY. THEN...NORTHWEST WINDS ASSOCIATED WITH A FRONTAL PASSAGE ARE EXPECTED TO INCREASE TO 20 TO 30 KNOTS ON MONDAY MORNING. FREQUENT GUSTS TO 35 KNOTS ARE EXPECTED FOR MUCH OF THE DAY MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ676-091300- /O.CON.KLOX.SW.Y.0002.000000T0000Z-090209T1100Z/ /O.CON.KLOX.GL.W.0002.090209T1700Z-090210T1100Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 904 PM PST SUN FEB 8 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 AM PST MONDAY... ...GALE WARNING REMAINS IN EFFECT FROM 9 AM MONDAY TO 3 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED A GALE WARNING. THIS WARNING REMAINS IN EFFECT FROM 9 AM MONDAY TO 3 AM PST TUESDAY. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 3 AM PST MONDAY. A LARGE NORTHWESTERLY SWELL OF 10 TO 12 FEET WILL AFFECT THE OUTER WATERS SOUTH OF THE CHANNEL ISLANDS THROUGH MONDAY. THEN...A NORTHWEST WINDS ASSOCIATED WITH A FRONTAL PASSAGE ARE EXPECTED TO INCREASE TO 20 TO 30 KNOTS ON MONDAY MORNING. FREQUENT GUSTS TO 35 KNOTS ARE EXPECTED FOR MUCH OF THE DAY MONDAY...STRONGEST NORTHWEST OF SAN NICOLAS ISLAND. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ HALL
482 WHUS76 KLOX 091121 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 321 AM PST MON FEB 9 2009 PZZ670-091730- /O.CAN.KLOX.SW.Y.0002.000000T0000Z-090209T1700Z/ /O.NEW.KLOX.SC.Y.0179.090209T1121Z-090209T2300Z/ /O.EXT.KLOX.GL.W.0002.090209T2300Z-090210T1100Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 321 AM PST MON FEB 9 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... ...GALE WARNING NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST TUESDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS BEEN CANCELLED. THE GALE WARNING IS NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PST TUESDAY. A LARGE NORTHWESTERLY SWELL OF 11 TO 13 FEET WILL CONTINUE ACROSS THE REGION...BUT WITH WINDS PICKING UP...THE HAZARDOUS SEAS WILL BE REPLACED WITH A SMALL CRAFT ADVISORY FOR WINDS THROUGH THIS AFTERNOON. THEN...NORTHWEST WINDS ASSOCIATED WITH A FRONTAL PASSAGE ARE EXPECTED TO INCREASE NW WINDS TO 20 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KT THROUGH TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ676-091730- /O.EXP.KLOX.SW.Y.0002.000000T0000Z-090209T1100Z/ /O.EXT.KLOX.GL.W.0002.090209T1121Z-090210T1100Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 321 AM PST MON FEB 9 2009 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM PST TUESDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS HAS EXPIRED... THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NO LONGER IN EFFECT. THE GALE WARNING IS NOW IN EFFECT UNTIL 3 AM PST TUESDAY. A LARGE NORTHWESTERLY SWELL OF 10 TO 12 FEET WILL AFFECT THE OUTER WATERS SOUTH OF THE CHANNEL ISLANDS THROUGH TODAY. THEN... NORTHWEST WINDS ASSOCIATED WITH A FRONTAL PASSAGE ARE EXPECTED TO INCREASE TO 20 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS THIS MORNING...AND CONTINUE THROUGH EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ673-091730- /O.UPG.KLOX.SW.Y.0002.000000T0000Z-090209T1700Z/ /O.EXT.KLOX.GL.W.0002.090209T1121Z-090210T1100Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 321 AM PST MON FEB 9 2009 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM PST TUESDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 3 AM PST TUESDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NO LONGER IN EFFECT. A LARGE NORTHWESTERLY SWELL OF 10 TO 12 FEET WILL AFFECT THE OUTER WATERS SOUTH OF THE CHANNEL ISLANDS THROUGH TODAY. THEN... NORTHWEST WINDS ASSOCIATED WITH A FRONTAL PASSAGE ARE EXPECTED TO INCREASE TO 20 TO 30 KNOTS WITH FREQUENT GUSTS TO 35 KNOTS THIS MORNING...AND CONTINUE THROUGH EARLY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ655-091730- /O.NEW.KLOX.SC.Y.0179.090209T1121Z-090210T1100Z/ INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 321 AM PST MON FEB 9 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PST TUESDAY. GUSTY WEST WINDS 15 TO 25 KNOTS WILL CONTINUE THIS MORNING AS A COLD FRONT MOVES THROUGH THE AREA. GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE IN THE WAKE OF THE FRONTAL PASSAGE WITH FREQUENT GUSTS TO 30 KNOTS THIS AFTERNOON THROUGH TONIGHT. WINDS WILL DIMINISH SOME BY TUESDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ650-091730- /O.NEW.KLOX.SC.Y.0179.090209T1700Z-090210T1100Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- 321 AM PST MON FEB 9 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 3 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 3 AM PST TUESDAY. GUSTY NORTHWEST WINDS 15 TO 25 KNOTS WILL DEVELOP LATER THIS MORNING ACROSS THE EASTERN SANTA BARBARA CHANNEL. THESE GUSTY WINDS WILL CONTINUE OVERNIGHT. SOME GUSTS TO 30 KNOTS WILL BE POSSIBLE IN WESTERN PORTIONS IN THE AFTERNOON AND EVENING HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CAK
481 WHUS76 KLOX 091727 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 927 AM PST MON FEB 9 2009 PZZ650-655-100130- /O.UPG.KLOX.SC.Y.0179.000000T0000Z-090210T1100Z/ /O.EXA.KLOX.GL.W.0002.000000T0000Z-090210T1100Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 927 AM PST MON FEB 9 2009 ...GALE WARNING IN EFFECT UNTIL 3 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 3 AM PST TUESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. STRONG NORTHWEST WINDS WILL CONTINUE TO INCREASE THROUGH THE MORNING TO 20 TO 30 KNOTS WITH GUSTS AS HIGH AS 40 KNOTS. THE STRONGEST WINDS WILL BE SOUTH OF POINT ARGUELLO. THESE WINDS WILL WEAKENING LATE TONIGHT...BUT WILL LIKELY STAY ABOVE SMALL CRAFT ADVISORY CRITERIA INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ670-100130- /O.UPG.KLOX.SC.Y.0179.000000T0000Z-090209T2300Z/ /O.EXT.KLOX.GL.W.0002.090209T1727Z-090210T1100Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 927 AM PST MON FEB 9 2009 ...GALE WARNING NOW IN EFFECT UNTIL 3 AM PST TUESDAY... THE GALE WARNING IS NOW IN EFFECT UNTIL 3 AM PST TUESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. STRONG NORTHWEST WINDS WILL CONTINUE TO INCREASE THROUGH THE MORNING TO 20 TO 30 KNOTS WITH GUSTS TO AROUND 35 KNOTS. THE STRONGEST WINDS WILL AROUND POINT ARGUELLO...AND FURTHER OFFSHORE. THESE WINDS WILL WEAKENING LATE TONIGHT...BUT WILL LIKELY STAY ABOVE SMALL CRAFT ADVISORY CRITERIA INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ673-676-100130- /O.CON.KLOX.GL.W.0002.000000T0000Z-090210T1100Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 927 AM PST MON FEB 9 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY. STRONG WEST TO NORTHWEST WINDS WILL CONTINUE TO INCREASE THROUGH THIS MORNING TO 20 TO 30 KNOTS WITH GUSTS TO AROUND 35 KNOTS. THESE WILL CONTINUE THROUGH THIS EVENING...THEN WEAKEN LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ KITTELL
153 WHUS76 KLOX 092305 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 305 PM PST MON FEB 9 2009 PZZ670-673-676-100730- /O.CON.KLOX.GL.W.0002.000000T0000Z-090210T1100Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 305 PM PST MON FEB 9 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY. HAZARDOUS SEA CONDITIONS WITH STRONG NORTHWEST WINDS WILL CONTINUE BETWEEN 20 AND 30 KNOTS WITH GUSTS AS HIGH AS 40 KNOTS. THE STRONGEST WINDS WILL BE SOUTH OF POINT ARGUELLO. THESE WINDS WILL WEAKEN LATE TONIGHT...BUT WILL LIKELY STAY ABOVE SMALL CRAFT ADVISORY CRITERIA INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ650-655-100730- /O.CON.KLOX.GL.W.0002.000000T0000Z-090210T1100Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 305 PM PST MON FEB 9 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY. HAZARDOUS SEA CONDITIONS WITH STRONG NORTHWEST WINDS WILL CONTINUE BETWEEN 20 AND 30 KNOTS WITH GUSTS AS HIGH AS 40 KNOTS. THESE WINDS WILL WEAKEN LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ KITTELL
632 WHUS76 KLOX 100500 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 900 PM PST MON FEB 9 2009 PZZ670-673-676-101100- /O.CON.KLOX.GL.W.0002.000000T0000Z-090210T1100Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 900 PM PST MON FEB 9 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED A GALE WARNING FOR THE OUTER WATERS. THIS WARNING REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY. HAZARDOUS SEA CONDITIONS WITH STRONG NORTHWEST WINDS WILL CONTINUE BETWEEN 20 AND 30 KNOTS WITH GUSTS AS HIGH AS 40 KNOTS. THE STRONGEST WINDS WILL BE SOUTH OF POINT ARGUELLO. THESE WINDS WILL WEAKEN LATE TONIGHT...BUT WILL LIKELY STAY ABOVE SMALL CRAFT ADVISORY CRITERIA INTO TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ650-655-101100- /O.CON.KLOX.GL.W.0002.000000T0000Z-090210T1100Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 900 PM PST MON FEB 9 2009 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS CONTINUED A GALE WARNING FOR INNER WATERS. THIS WARNING REMAINS IN EFFECT UNTIL 3 AM PST TUESDAY. HAZARDOUS SEA CONDITIONS WITH STRONG NORTHWEST WINDS WILL CONTINUE BETWEEN 20 AND 30 KNOTS WITH GUSTS AS HIGH AS 40 KNOTS. THESE WINDS WILL WEAKEN LATER TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HALL
160 WHUS76 KLOX 101053 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 253 AM PST TUE FEB 10 2009 PZZ670-673-676-101900- /O.CAN.KLOX.GL.W.0002.000000T0000Z-090210T1100Z/ /O.NEW.KLOX.SC.Y.0180.090210T1053Z-090211T0500Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 253 AM PST TUE FEB 10 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST THIS EVENING... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM PST THIS EVENING. THE GALE WARNING HAS EXPIRED. NORTHWEST WINDS 20 TO 30 KNOTS WITH OCCASIONAL GUSTS TO 35 KNOTS WILL CONTINUE THROUGH THIS EVENING. WINDS WILL DIMINISH BELOW SMALL CRAFT ADVISORY LEVELS THIS EVENING. HOWEVER...THERE IS A CHANCE THAT SEAS WILL REMAIN HIGH ENOUGH TO REQUIRE SMALL CRAFT ADVISORIES FOR HAZARDOUS SEAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ650-655-101700- /O.CAN.KLOX.GL.W.0002.000000T0000Z-090210T1100Z/ /O.NEW.KLOX.SC.Y.0180.090210T1053Z-090210T1700Z/ EAST SANTA BARBARA CHANNEL FROM PT. CONCEPTION TO PT. MUGU INCLUDING SANTA CRUZ AND ANACAPA ISLANDS- INNER WATERS FROM POINT MUGU TO SAN MATEO PT. CA INCLUDING SANTA CATALINA AND SANTA BARBARA ISLANDS- 253 AM PST TUE FEB 10 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 AM PST THIS MORNING... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 AM PST THIS MORNING. THE GALE WARNING HAS EXPIRED. NORTHWEST WINDS 15 TO 25 KNOTS WITH OCCASIONAL GUSTS TO 30 KNOTS WILL CONTINUE THROUGH MID MORNING...THEN WINDS WILL DIMINISH BELOW SMALL CRAFT ADVISORY LEVELS. HOWEVER...THERE IS A CHANCE THAT SEAS WILL REMAIN HIGH ENOUGH TO REQUIRE SMALL CRAFT ADVISORIES FOR HAZARDOUS SEAS INTO THE AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ BRUNO
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this gale warning went out at Feb 8, 2:30 PM PST, 15 minutes earlier.
Area forecast discussion, Feb 8, 2:30 PM PST, 15 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 230 PM PST SUN FEB 8 2009 .SHORT TERM...WILL ISSUE A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW ABOVE 3500 FEET FOR SANTA BARBARA ...VENTURA AND LOS ANGELES COUNTIES TONIGHT. A FRONTAL BOUNDARY 230 MILES OFF THE CENTRAL COAST WITH A NARROW MOISTURE FIELD WILL MOVE ASHORE TONIGHT. A SURFACE TROUGH IS EXPECTED TO MOVE ASHORE FOLLOWING THE FRONT MONDAY AND SHOWERS WILL PERSIST OVER THE AREA THROUGH THE EVENING. MOISTURE IS LIMITED WITHIN THE LEADING BOUNDARY AND IN THE COOLER FOLLOWING AIR MASS UPSTREAM. IT IS LIKELY HIGHER RAIN RATES WILL OCCUR FOLLOWING THE FRONT MONDAY MORNING THROUGH LATE AFTERNOON. GUIDANCE WAS REASONABLY CONSISTENT WITH LOWERING SNOW LEVELS TO 3000 TO 3500 FEET OVERNIGHT THROUGH MONDAY MORNING. TEMPERATURES AROUND 10 TO 20 DEGREES BELOW SEASONAL TODAY WILL LIKELY COOL TO 15 TO 25 DEGREES BELOW NORMAL MONDAY...TEMPERATURES WILL MODERATE TUE AND WED AS THE COOL SYSTEM EXITS THE AREA EARLY TUESDAY AND AHEAD OF THE APPROACHING SYSTEM EARLY WED...BUT LIKELY TO REMAIN SEVERAL DEGREES BELOW NORMAL. .LONG TERM...GUIDANCE WAS CONSISTENT WITH PREVIOUS RUNS AND A LONG WAVE RIDGE CENTERED OVER THE CENTRAL PACIFIC AND TROUGH OVER THE WEST COAST WILL PERSIST THROUGH THE PERIOD. FRONTAL SYSTEM CURRENTLY OVER THE CENTRAL PACIFIC THIS AFTERNOON WILL MOVE ASHORE WEDNESDAY FOLLOWED BY THE SYSTEM OVER THE WESTERN PACIFIC ON FRIDAY. HAVE ADJUSTED TIMING OF CHANCE POPS ON SAT UP TO FRI AND CONTINUED THE CHANCE THROUGH SAT AS WELL AS INCLUDED CHANCE POPS SUNDAY AS A PERSISTENT TROUGH LINGERS OVER THE AREA. TEMPERATURES 5 TO 15 DEGREES COOLER THAN SEASONAL NORMAL WILL LIKELY PERSIST THROUGH THE PERIOD. && .AVIATION...08/2000Z... LOW CONFIDENCE IN CURRENT TAF PACKAGE. AMPLE LOW LEVEL MOISTURE HAS FED A FEW SHOWERS ACROSS THE AREA...BRINGING LOCAL MVFR CIGS TO A FEW AIRFIELDS ALONG THE CENTRAL COAST. ANOTHER FRONT SHOULD PUSH INTO THE AREA TONIGHT...AND SOME IFR VSBYS IN SHOWERS COULD BE POSSIBLE TONIGHT. FOR KLAX...MODERATE CONFIDENCE IN FIRST HALF OF TAF...WITH GENERALLY VFR CONDITIONS EXPECTED...TURNING TO MVFR AFTER MIDNIGHT. LOW CONFIDENCE AFTER MIDNIGHT...AS TIMING OF NEXT FRONT AND ASSOCIATED RAIN IS UNCERTAIN. FOR KBUR...MODERATE CONFIDENCE WITH GENERALLY VFR CONDITIONS EXPECTED TO PERSIST THROUGH THIS EVENING...THEN MVFR TO LOCAL IFR CONDS LIKELY AFTER MIDNIGHT WITH SHOWERS. && .LOX WATCHES/WARNINGS/ADVISORIES... HIGH SURF ADVISORY (SEE LAXCFWLOX). WINTER WEATHER ADVISORY (SEE LAXWSWLOX). WINTER WEATHER ADVISORY (SEE LAXWSWLOX). GALE WARNING (SEE LAXMWWLOX). SMALL CRAFT ADVISORY (SEE LAXMWWLOX). && PUBLIC...30 AVIATION...MEIER WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Feb 8, 6:00 AM PST, 8 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 600 AM PST SUN FEB 8 2009 CAZ034>041-044>046-051>054-059-087-088-547-548-091400- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 600 AM PST SUN FEB 8 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY ACROSS THE COASTAL WATERS...A LARGE WESTERLY SWELL WILL PRODUCE HIGH SURF CONDITIONS ALONG WEST FACING BEACHES...AS WELL AS DANGEROUS RIP CURRENTS. * HIGH SURF ADVISORY.........SEE WHUS46 KLOX - CFWLOX FOR DETAILS * * HIGH RIP CURRENT RISK......SEE FZUS56 KLOX - SRFLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... MONDAY THROUGH SATURDAY ON MONDAY AND MONDAY NIGHT...GUSTY NORTHWEST WINDS ARE EXPECTED ACROSS THE OUTER COASTAL WATERS. SUSTAINED NORTHWEST WINDS BETWEEN 20 AND KNOTS WITH GUSTS TO AROUND 35 KNOTS WILL BE POSSIBLE. * GALE WATCH...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. THOMPSON
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 7, 6:53 PM PST | High Surf Advisory | LOX | 38 hr | |
| Feb 8, 3:06 AM PST | Gale Watch | LOX | 12 hr | |
| Feb 8, 2:29 PM PST | Winter Weather Advisory | LOX | Santa Barbara | 37 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.